# SDR 05FDEA00280

- Difficulty date: February 12, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- Aircraft time: 55,447 hours, 34,146 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 6518552
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING BOX, TANK TOP, HAS CORROSION AT BODY STATION 840 RIGHT BUTT LINE 12.0.  REPAIRED OVERWING BOX FUEL TANK, STATION 840 AT RIGHT BUTT LINE 12.0 IAW FEDEX EA 7-5730-83992, WINGS-UPPER SKIN PANEL, CENTER TANK CORROSION-REPAIR.
